The prices of all products may not be updated on daily basis, so conditions will apply on that types of products.
Back to productsBack to products
Ibuprofen 200mg
Arinac Tab 200mg/30mg 10x10s
Product Name : Arinac Tab 200mg/30mg 10x10s
Product Form : Tablets
Pack Size : 10x10s
Ingredients : Ibuprofen 200mg, Pseudoephedrine 30mg
Arinac Tab 200mg/30mg 1s
Product Name : Arinac Tab 200mg/30mg 1s
Product Form : Tablet
Pack Size : 1s
Ingredients : Ibuprofen 200mg, Pseudoephedrine 30mg